MATHEMATICA BOHEMICA, Vol. 123, No. 2, pp. 145-161 (1998)

Atomicity of the Boolean algebra of direct factors of a directed set

Jan Jakubik

Jan Jakubik, Matematicky ustav SAV, Gresakova 6, 040 01 Kosice, Slovakia, e-mail:

Abstract: In the present paper we deal with the relations between direct product decompositions of a directed set $L$ and direct product decompositions of intervals of $L$.

Keywords: directed set, direct product decomposition, atomicity

Classification (MSC2000): 06A06

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2000 ELibM for the EMIS Electronic Edition